# SDR DALA2025012300578

- Difficulty date: January 23, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N314DN
- Make and model: Airbus A321-211
- Aircraft serial: 7281
- Aircraft time: 24,247 hours, 11,155 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Haze
- Location: Zone 200
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3014 - FUMES/DE - DUE TO CREW REPORT OF FUME/HAZE IN AFT CABIN AFTER LANDING. AFT CARGO SMOKE AND LAVATORY SMOKE MESSAGES ANNUNCIATED AFTER LANDING. BOTH FIRE BOTTLES WERE DISCHARGED INTO THE AFT CARGO. CORRECTIVE ACTION: NO EVIDENCE OF SMOKE OR FIRE FOUND. PERFORMED DECONTAMINATION PROCEDURES FOR DE-ICING FLUID INGESTION AND REPLACEMENT OF CARGO FIRE BOTTLE DISCHARGE. (LP6407732)
